# SDR UPS99231018

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 480-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, WHILE WORKING CUSTOMER CARD NR 997512 FOUND MAIN CARGO DOOR SILL WEB CORRODED FROM BS 480-620 LBL 70, WL 207-200.  REMOVED CORRODED MAIN CARGO DOOR SILL WEB AND REPLACED WITH NEW ONE IAW 51-30-02.
